# SDR GAIA00289

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, NLG RIGHT TRUNNION SUPPORT FITTING HAS PITTING CORROSION ON FLANGE.  REPAIRED SUPPORT FITTING IAW TIMCO REO S00161.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
